This patient support community is for discussions relating to general health issues, adolescents, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, and senior health.
I wasn't sure where to post this so I apologize if this is the incorrect area.
I went to the ER yesterday for severe back and shoulder pain after moving the wrong way. The doctor ordered Morphine and Phenergan injections. The nurse injected the morphine into my left hip and the phenergan into my right hip. As soon as she pushed the needle into my right hip, I got a really intense pain in my hip that radiated down to my right knee and my kneecap felt like it was going to explode. Now, I still have pain in my right hip when I move my leg and I'm worried that she did something wrong. Should I be worried? Is it possible that she damaged a nerve? Thanks!
It's normal for something like this to happen because Morphine and Phenergan make the muscle twitch slightly as side-effects. Check with a heart and immune system doctor for a layout and idea tracking of the pain if you are too concerned. It works for 90%-100% of the time.
No its because of the hardness of the injection u should rub the place firmly and dont press it hard u will get better soon .. but unfortunately if u could not find comfort than u should go to the doctor again for the check up
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.